# SDR A6WA201040673

- Difficulty date: August 4, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 27,693 hours, 24,287 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 6008610425
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK NLG DOOR BRACKET FOR ACTUATOR.  PERFORMED EDDY CURRENT INSP IAW AWAC NDT MANUAL.  CONFIRMED NLG DOOR BRACKET IS CRACKED.
